# SDR ASAA2019042929202

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,997 hours, 4,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS UPON INITIAL OPENING OF DOOR 1L, THE HANDLE STICKS CAUSING ANOTHER HARDER PULL TO MOVE DOOR HANDLE TO THE OPEN POSITION. GROUNDED - YES. PERFORMED FWD ENTRY DOOR ADJUSTMENT- HORIZONTAL CONTROL ROD ADJUSTMENT. REF AMM 52-11-00-820-801. STEP K. ACCOMPLISHED FWD ENTRY DOOR SYSTEM TEST. TEST PASSED. REF AMM 52-11-00-700-804.
